# SDR COEA9522205

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Plate
- Part number: 9009Y78
- Condition: Loose
- Location: Nlg
- Part time: 3,337 hours
- Component: Rotol, 200085014
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

MAF - ON APPROACH INTO MIDLAND, TX, CREW LOWERED LANDING GEAR BUT WAS UNABLE TO GET A POSITIVE DOWN & LOCKED INDICATION FOR NOSE LANDING GEAR.  APPROACH ABORTED.  GEAR CYCLED SEVERAL TIMES & FOLLOWING THE EMERGENCY PROCEDURES CHECKLIST, CREW WAS ABLE TO DETERMINE GEAR WAS DOWN.  ACFT LANDED WITHOUT INCIDENT.  ACFT STOPPED AT RUNWAY END.  GEAR LOCKS INSTALLED & ACFT WAS THEN TAXIED TO MX.  INVESTIGATION REVEALED NLG DOWNLOCK STRIKER PLATE LOOSE.  STRIKER PLATE REMOVED, CLEANED & REINSTALLED.  LANDING GEAR RETRACTION TESTS PERFORMED TO VERIFY PROPER OPERATION OF LANDING GEAR AND INDICATING SYS.  ACFT TEST FLOWN TO ALSO VERIFY PROPER IN-FLT OPER OF LANDING GEAR SYS.  NO ADDITIONAL GEAR SYS DISCREPANCIES NOTED. (X)
